# SDR R61A201403160433

- Difficulty date: March 16, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HORIZONTAL TRIM ACTUATOR BUSHINGS HAS CORROSION. MAINTENANCE  R & R BUSHINGS IAW AMM 27-41-01.
